# SDR WRNA20080009

- Difficulty date: March 28, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N821SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 211
- Aircraft time: 52,873 hours, 21,986 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, MAINTENANCE FOUND R1 EMERGENCY EXIT LIGHTS INOP.  FOUND PIN NR 3 DISCONNECTED FROM LIGHT ASSY, RECONNECTED, OPS CHECKED GOOD.  AIRCRAFT RELEASED FOR SERVICE.
